# SDR ASAA2014102309461

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 32,151 hours, 9,501 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT ZONE TEMP LIGHT ILLUMINATED WITH RECALL AND EXTINGUISHED WITH MASTER RESET. ACFT GROUNDED.  CONFIRMED COCKPIT ZONE TEMP ANNUNCIATOR COMES ON WITH RECALL & EXTINGUISHES WITH RESET.  TROUBLESHOT AND FOUND NR 2 PACK ZONE TEMP CONTROLLER WITH COCKPIT TRIM VALVE FAULT.  PERFORMED BITE OF NR 1 & NR 2 PACK ZONE TEMP CONTROLLERS IAW AMM 21-61-00, BOTH OPS NORMAL, NR 2 CONTROLLER FAULT LIGHT EXTINGUISHED AND COCKPIT ZONE TEMP ANNUNCIATOR REMAINS EXTINGUISHED WITH RECALL.  GROUND VERIFICATION SUCCESSFUL. NO HISTORY LAST 30 DAYS.
